Unramified brauer groups of finite simple groups of lie type A

Fedor Bogomolov, Jorge Maciel, Tihomir Petrov

Research output: Contribution to journalArticlepeer-review

Abstract

We study the subgroup B 0(G) of H 2(G, ℚ/ℤ) consisting of all elements which have trivial restrictions to every Abelian subgroup of G. The group B 0(G) serves as the simplest nontrivial obstruction to stable rationality of algebraic varieties V/G where V is a faithful complex linear representation of the group G. We prove that B 0(G) is trivial for finite simple groups of Lie type A .

Original languageEnglish (US)
Pages (from-to)935-949
Number of pages15
JournalAmerican Journal of Mathematics
Volume126
Issue number4
StatePublished - Aug 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Unramified brauer groups of finite simple groups of lie type A <sub>ℓ</sub>'. Together they form a unique fingerprint.

Cite this